Ask an expert
Question

26 May 2004

Reuteri
Hi Doc

A few weeks back you suggested that I try Vitamin E and reuteri to clean out and strengthen my system. I took the reuteri for a week and the side effects were terrible. What I want to know is if they were normal and should I continue taking them. I got terrible heart burn and flatulence which has not stopped even though I have stopped taking them. I also felt nausious and regularly got heart pulpatations where I could feel my heart beating strongly in my neck, got flushed and felt spaced out. These side effects have stopped since I stopped taking the reuteri. Will they go away if I continue taking it or should I rather not take it at all?
Answer 376 views
Expert
naturopath

01 Jan 0001

It is extremely strange to hear the symptoms you have experienced, reuteri is considered very safe and is used in newborn babies, but you never know so I would recommend that you consult with a Naturopath or your doctor to just question deeper into your case as well as do a physical check-up.
(Dr Chase Webber ND)
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9465 votes
No
68% - 20207 votes
Vote